# SDR MASA200400095

- Difficulty date: February 21, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 15,000 hours, 11,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT WING EMERGENCY EXIT LIGHT WAS INOP.  PLACED ON MEL 33-51-2.  RELAMPED LIGHT.
